Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The radius of univalence of the error function

Authors: Erwin Kreyszig and John Todd
Journal: Bull. Amer. Math. Soc. 64 (1958), 363-364
MathSciNet review: 0099431
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 545-551. MR 29999
  • 2. V. S. Rogozin, Two sufficient conditions for the univalence of a mapping, Rostov Gos. Univ. Uč. Zap. Fiz.-Mat. Fak. vol. 32 (1955) pp. 135-137. MR 75301
  • 3. M. O. Reade, A radius of univalence for, Preliminary report, Bull. Amer. Math. Soc. Abstract 63-3-372.

Additional Information


American Mathematical Society